# SDR REXA2021100800794

- Difficulty date: September 12, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L FROM FS. 333 TO FS. 349 HAS CORROSION AT RIVET HOLES. REPAIRED STRINGER 22L FS 333 - 353 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 53-00-03-201-001-A01. WVAC EMP # 56392
